# SDR COM11951

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257C
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 3034954D
- Condition: Failed
- Location: Engine
- Part time: 14,185 hours
- Component: Pratt, PW118
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER TURBINE WOULD NOT ROTATE ON PREFLIGHT WALK AROUND.  REMOVED AND REPLACED ENGINE.  ALSO, REMOVED POWER TURBINE AND DISSEMBLED.  FOUND 2ND STAGE PT STATOR INNER SEAL RETAINING RIUETS AND PLATES FLOATING FREELY BETWEEN 2ND STAGE STATOR AND ROTOR.
